Volume 19 (2015)

Download this article
Download this article For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
On the self-linking number of transverse links

Tetsuya Ito and Keiko Kawamuro

Geometry & Topology Monographs 19 (2015) 157–171

arXiv: 1409.3814

Abstract

We review a braid-theoretic self-linking number formula proved in our previous work and study its applications.

Keywords
open book foliations, self-linking number, transverse knots
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57M50
References
Publication
Received: 21 November 2014
Accepted: 24 November 2014
Published: 29 December 2015
Authors
Tetsuya Ito
Research Institute for Mathematical Sciences
Kyoto University
Sakyo-ku
Kyoto 606-8502
Japan
http://www.kurims.kyoto-u.ac.jp/~tetitoh/
Keiko Kawamuro
Department of Mathematics
The University of Iowa
14 MacLean Hall
Iowa City, IA 52242-1419
USA